# SDR HNAA2011021500002

- Difficulty date: January 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N837EN
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 47,204 hours, 53,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BBPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOP AT ROW 1.  R & R LIGHT BULB IAW 33-25-00.
